Siberian Mathematical Journal

, Volume 48, Issue 2, pp 249–267

The class of mappings with bounded specific oscillation, and integrability of mappings with bounded distortion on Carnot groups

  • D. V. Isangulova
Article

Abstract

This paper is the first of the author’s three articles on stability in the Liouville theorem on the Heisenberg group. The aim is to prove that each mapping with bounded distortion of a John domain on the Heisenberg group is close to a conformal mapping with order of closeness \(\sqrt {K - 1} \) in the uniform norm and order of closeness K − 1 in the Sobolev norm Lp1 for all \(p < \tfrac{C}{{K - 1}}\).

In the present article we study integrability of mappings with bounded specific oscillation on spaces of homogeneous type. As an example, we consider mappings with bounded distortion on the Heisenberg group. We prove that a mapping with bounded distortion belongs to the Sobolev class Wp,loc1, where p → ∞ as the distortion coefficient tends to 1.

Keywords

space of homogeneous type mapping with bounded specific oscillation Carnot group Heisenberg group mapping with bounded distortion 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Gurov L. G. and Reshetnyak Yu. G., “On an analog of the concept of a function with bounded mean oscillation,” Siberian Math. J., 17, No. 3, 417–422 (1977).MATHCrossRefGoogle Scholar
  2. 2.
    Gurov L. G., “On the stability of Lorentz transformations. Estimates for derivatives,” Soviet Math. Dokl., 16, No. 2, 56–59 (1975).MATHMathSciNetGoogle Scholar
  3. 3.
    Reshetnyak Yu. G., Stability Theorems in Geometry and Analysis, Kluwer, Dordrecht (1994) (Mathematics and Its Appl.; Vol. 304).MATHGoogle Scholar
  4. 4.
    Buckley S. M., “Inequalities of John-Nirenberg type in doubling spaces,” J. Anal. Math., 79, 215–240 (1999).MATHMathSciNetCrossRefGoogle Scholar
  5. 5.
    Franchi B., Pérez C., and Wheeden R. L., “Self-improving properties of John-Nirenberg and Poincaré inequalities on spaces of homogeneous type,” J. Funct. Anal., 153, No. 1, 108–146 (1998).MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    MacManus P. and Pérez C., “Generalized Poincaré inequalities: Sharp self-improving properties,” Internat. Math. Res. Notices, 1998, No. 2, 101–116 (1998).MATHCrossRefGoogle Scholar
  7. 7.
    Wik I., “Note on a theorem by Reshetnyak-Gurov,” Studia Math., 86, 193–200 (1987).MathSciNetGoogle Scholar
  8. 8.
    Vodopyanov S. K., “Geometric properties of domains and mappings. Lower estimates for the norm of the extension operator,” in: Studies in Geometry and Mathematical Analysis [in Russian] (Trudy Inst. Mat.), Novosibirsk, 1987, pp. 70–101.Google Scholar
  9. 9.
    Mostow G. D., Strong Rigidity of Locally Symmetric Spaces, Princeton Univ. Press, Princeton (1973) (Annals of Math. Studies; No. 78).MATHGoogle Scholar
  10. 10.
    Pansu P., “Métriques de Carnot-Carathéodory et quasiisométries des espaces symétriques de rang un,” Ann. Math. (2), 129, No. 1, 1–60 (1989).CrossRefMathSciNetGoogle Scholar
  11. 11.
    Heinonen J. and Holopainen I., “Quasiregular maps on Carnot groups,” J. Geom. Anal., 7, No. 1, 109–148 (1997).MATHMathSciNetGoogle Scholar
  12. 12.
    Vodopyanov S. K., “Mappings with bounded distortion and with finite distortion on Carnot groups,” Siberian Math. J., 40, No. 4, 644–678 (1999).MathSciNetGoogle Scholar
  13. 13.
    Vodopyanov S. K., “Closure of classes of mappings with bounded distortion on Carnot groups,” Siberian Adv. Math., 14, No. 1, 84–125 (2005).MathSciNetGoogle Scholar
  14. 14.
    Vodopyanov S. K., “Foundations of the theory of mappings with bounded distortion on Carnot groups,” Dokl. Math., 72, No. 3, 829–833 (2005).Google Scholar
  15. 15.
    Dairbekov N. S., “Mappings with bounded distortion of two-step Carnot groups,” in: Studies on Analysis and Geometry, Sobolev Institute, Novosibirsk, 2000, pp. 122–155.Google Scholar
  16. 16.
    Balogh Z., Holopainen I., and Tyson J., “Singular solutions, homogeneous norms and quasiconformal mappings on Carnot groups,” Math. Ann., 324, 159–186 (2002).MATHCrossRefMathSciNetGoogle Scholar
  17. 17.
    Korányi A. and Reimann H. M., “Quasiconformal mappings on the Heisenberg group,” Invent. Math., 80, 309–338 (1985).MATHCrossRefMathSciNetGoogle Scholar
  18. 18.
    Korányi A. and Reimann H. M., “Foundations for the theory of quasiconformal mappings on the Heisenberg group,” Adv. Math., 111, No. 1, 1–87 (1995).MATHCrossRefMathSciNetGoogle Scholar
  19. 19.
    Capogna L., “Regularity of quasilinear equations in the Heisenberg group,” Comm. Pure Appl. Math., 50, 867–889 (1997).MATHCrossRefMathSciNetGoogle Scholar
  20. 20.
    Dairbekov N. S., “Mappings with bounded distortion on Heisenberg groups,” Siberian Math. J., 41, No. 3, 465–487 (2000).MathSciNetGoogle Scholar
  21. 21.
    Isangulova D. V., “Integrability of mappings with bounded distortion on Carnot groups,” Dokl. Math., 72, No. 3, 886–890 (2005).MATHGoogle Scholar
  22. 22.
    Isangulova D. V., Stability in the Liouville Theorem on Heisenberg Groups [in Russian] [Preprint, No. 158], Sobolev Institute, Novosibirsk (2005).Google Scholar
  23. 23.
    Hajłasz P. and Koskela P., Sobolev met Poincaré, Amer. Math. Soc., Providence (2000) (Mem. Amer. Math. Soc; 688).Google Scholar
  24. 24.
    John F. and Nirenberg L., “On functions of bounded mean oscillation,” Comm. Pure Appl. Math., 14, 415–426 (1961).MATHCrossRefMathSciNetGoogle Scholar
  25. 25.
    Vodopyanov S. K., “Open image in new window-Differentiability on Carnot groups in different topologies and related topics,” in: Studies on Analysis and Geometry, Sobolev Institute, Novosibirsk, 2000, pp. 603–670.Google Scholar
  26. 26.
    Reshetnyak Yu. G., Space Mappings with Bounded Distortion, Amer. Math. Soc., Providence (1989) (Transl. Math. Monographs; Vol. 73).MATHGoogle Scholar
  27. 27.
    Vodopyanov S. K. and Kudryavtseva N. A., “Normal families of mappings on Carnot groups,” Siberian Math. J., 37, No. 2, 232–244 (1996).CrossRefMathSciNetGoogle Scholar
  28. 28.
    Dunford N. and Schwartz J. T., Linear Operators. Vol. 1: General Theory, Interscience Publishers, New York; London (1958) (Pure and Appl. Math.; Vol. 6).Google Scholar
  29. 29.
    Rickman S., Quasiregular Mappings. Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. 26, Springer-Verlag, Berlin (1993).MATHGoogle Scholar
  30. 30.
    Garofalo N. and Nhieu D.-M., “Isoperimetric and Sobolev inequalities for Carnot-Carathéodory spaces and the existence of minimal surfaces,” Comm. Pure Appl. Math., 49, No. 10, 1081–1144 (1996).MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  • D. V. Isangulova
    • 1
  1. 1.Sobolev Institute of MathematicsNovosibirskRussia

Personalised recommendations